Very recently, Jleli and Samet  and Samet et. al.  reported that some fixed point result in G-metric spaces can be derived from the fixed point theorems in the setting of usual metric space. In this paper, we prove the existence and uniqueness of fixed points of certain cyclic mappings in the context of G-metric spaces that can not be obtained by usual fixed point results via techniques used in [53,52]. We also give an example to illustrate our statements.
Digital Object Identifier (DOI)
Bilgili, N.; M. Erhan, ĺ.; Karapınar, E.; and Türkoğlu, D.
"Cyclic Contractions and Related Fixed Point Theorems on G-Metric Spaces,"
Applied Mathematics & Information Sciences: Vol. 08:
4, Article 7.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol08/iss4/7